Alert archive / North Dakota / Wind Advisories in 2009
Wind Advisory 9, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 28, 2009, 3:24 AM MDT for 9 counties in North Dakota. It took effect at Apr 28, 2009, 8:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2009, 3:24 AM MDT (09:24 UTC)
- In effect from
- Apr 28, 2009, 8:00 AM MDT
- Expired
- Apr 28, 2009, 2:21 PM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 164 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 280924 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 424 AM CDT TUE APR 28 2009 ...WIND ADVISORY TODAY SOUTHWEST AND FAR SOUTH CENTRAL... .STRONG SOUTHEAST WINDS AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA LATER THIS MORNING AND AFTERNOON. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL GRADUALLY DIMINISH THIS EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION WHILE DRIVING. NDZ018-031>034-040>045-281730- /O.NEW.KBIS.WI.Y.0009.090428T1400Z-090429T0200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MANDAN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES 424 AM CDT TUE APR 28 2009 /324 AM MDT TUE APR 28 2009/ ...WIND ADVISORY IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NH
2 follow-up statements
000 WWUS73 KBIS 281642 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1142 AM CDT TUE APR 28 2009 ...WIND ADVISORY TODAY SOUTHWEST AND FAR SOUTH CENTRAL... .STRONG SOUTHEAST WINDS AHEAD OF AN INTENSIFYING LOW PRESSURE SYSTEM HAVE DEVELOPED OVER SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THIS MORNING...WITH GUSTS ALREADY OVER 40 MPH IN AMIDON. WINDY CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL GRADUALLY DIMINISH THIS EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION WHILE DRIVING. NDZ018-031>034-040>045-290045- /O.CON.KBIS.WI.Y.0009.000000T0000Z-090429T0200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MANDAN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES 1142 AM CDT TUE APR 28 2009 /1042 AM MDT TUE APR 28 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHECK
000 WWUS73 KBIS 282021 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 321 PM CDT TUE APR 28 2009 ...WIND ADVISORY IS CANCELLED... .WHILE CONDITIONS REMAIN BREEZY WITH SOUTHEAST WINDS 20 TO 30 AND A FEW GUSTS TO NEAR 40 MPH...WIND SPEEDS HAVE FAILED TO REACH ADVISORY CRITERIA. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. NDZ018-031>034-040>045-282130- /O.CAN.KBIS.WI.Y.0009.000000T0000Z-090429T0200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MANDAN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES 321 PM CDT TUE APR 28 2009 /221 PM MDT TUE APR 28 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FAILED TO REACH ADVISORY CRITERIA...AND ARE NO LONGER EXPECTED TO INCREASE IN INTENSITY. $$ SCHECK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 28, 2:40 AM MDT, 44 minutes earlier.
Area forecast discussion, Apr 28, 2:40 AM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 340 AM CDT TUE APR 28 2009 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM PERIOD WILL FOCUS ON THE SPRING STORM SYSTEM SET TO IMPACT THE LOCAL AREA TONIGHT THROUGH WEDNESDAY NIGHT/THURS MORNING. WILL CONTINUE TO UTILIZE A GENERAL MODEL BLEND...PUTTING MUCH MORE WEIGHT ON A BLEND OF THE LATEST VERSIONS OF THE GFS AND ECMWF. CURRENTLY...UPPER LEVEL LONG WAVE TROUGHINESS PERSISTS OVER MUCH OF WESTERN AND CENTRAL NORTH AMERICA. SEVERAL CIRCULATION CENTERS/SHORT WAVE IMPULSES CAN BE SEEN VIA WATER VAPOR IMAGERY ROTATING THROUGH THE MEAN FLOW OF THIS LARGE SCALE FEATURE...ALONG WITH A PROMINENT UPPER LEVEL LOW WHICH HAS DEVELOPED OVER THE PACIFIC NORTHWEST THE PAST 24 HOURS. A WEAK MID LEVEL S/WV RIDGE IS SLOWLY MOVING ACROSS THE LOCAL REGION WITH SFC HIGH PRESSURE PUSHING EAST AND DEVELOPING LOW PRESSURE OFF TO OUR WEST. SOME WEAK S/WV ENERGY IS SLIDING NORTHEAST THROUGH THE RIDGE AND OVER THE FORECAST AREA RESULTING IN MOSTLY CLOUDY SKIES THIS EARLY MORNING. THE FIRST S/WV IMPULSE ASSOCIATED WITH THE LARGE CLOSED UPPER LOW WILL EJECT INTO THE NORTHERN ROCKIES/NORTHERN HIGH PLAINS TODAY AND WILL BRING AN INCREASED THREAT FOR PRECIPITATION MAINLY TO MY WESTERN COUNTIES (SPECIFICALLY AND MORE SO NORTHWEST ND) WHERE THE FLOW ALOFT TRANSITIONS TO SOUTHWESTERLY ALLOWING THE DEVELOPING SFC TROUGH TO MIGRATE INTO EASTERN PORTIONS OF MT/WY. AS THE STRENGTHENING SFC TROUGH MOVES EAST...THE PRESSURE GRADIENT OVER THE DAKOTAS RAPIDLY INCREASES RESULTING IN INCREASING SOUTHEASTERLY WINDS THIS MORNING AND AFTERNOON. IT SEEMS A FEW SUSTAINED OBS AND A FEW GUSTS WILL BE HIGH ENOUGH TO WARRANT A WIND ADVISORY OVER MY SOUTHWEST AND FAR SOUTH CENTRAL COUNTIES...MAINLY OVER THE HIGHER TERRAIN WEST OF THE MISSOURI RIVER WHERE GUSTS MAY APPROACH/EXCEED 40 MPH. STILL WINDY ELSEWHERE BUT BELOW LOW END WIND ADV CRITERIA. THE DAY CREW WILL NEED TO MONITOR IN CASE THE ADVISORY NEEDS TO BE EXPANDED. FLOW ALOFT TRANSITIONS TO SOUTHWEST OVER THE ENTIRE FORECAST AREA BY LATER TONIGHT AS A MORE SIGNIFICANT S/WV IMPULSE IS EJECTED EAST-NORTHEAST INTO THE NORTHERN HIGH PLAINS OF MT/WY. THIS WILL RESULT IN THE SFC TROUGH TO PUSH FURTHER EAST INTO THE WESTERN DAKOTAS BY 12Z WED WITH INCREASING CHANCES FOR PRECIP WEST TO EAST THROUGHOUT TONIGHT. STILL LOOKS AS THOUGH NORTHWEST ND WILL BE HIT HARDEST AS THIS IS WHERE THE STRONGEST LOW LEVEL CONVERGENCE AND MID/UPPER LEVEL DYNAMICS COINCIDE. STRONG LOW/MID LEVEL SOUTHERLY FLOW AHEAD OF THE SFC TROUGH TODAY AND TONIGHT WILL TRANSPORT ABUNDANT MOISTURE INTO THE REGION WITH PW LEVELS STILL FORECAST TO RISE TO AROUND 0.75-1.00 INCH BY WED MORNING/AFTERNOON...SETTING THE STAGE FOR SIGNIFICANT PRECIP ACCUMULATIONS. WED AND WED NIGHT WILL SEE THE STRONGEST S/WV IMPULSE AND THE ASSOCIATED SFC TROUGH PUSHING ACROSS THE LOCAL REGION. THESE IS SOME DISAGREEMENT WITH HOW THIS EVOLVES ON WEDNESDAY...SPECIFICALLY THE SPEED OF THE SFC TROUGH AND TO WHAT DEGREE THE DRY SLOT WILL AFFECT PRECIP CHANCES OVER MY SOUTHERN COUNTIES. THE GFS HAS BEEN TRENDING SLOWER SO WEIGHTED THE SLOWER ECMWF MORE FOR WED. IN ADDITION...BOTH THE GFS AND ECMWF NOW GENERATE AN INSTABILITY AXIS ALONG THE TROUGH WED AFTERNOON/EVE OVER MY SOUTH CENTRAL AND SOUTHEAST. IF THE DRY SLOT EVOLVES HERE AND ENOUGH SFC HEATING TAKES PLACE...THUNDERSTORMS BECOME A REAL POSSIBILITY...WITH A POTENTIAL FOR A FEW STRONGER STORMS GIVEN THE DYNAMICS ASSOCIATED WITH THIS SYSTEM. ALSO...SINCE THE MODEL CONSENSUS IS TO SLOW DOWN THE EASTWARD PROGRESSION OF THE SFC TROUGH AND HENCE CAA...HAVE SCALED BACK A BIT MORE ON THE RAIN/SNOW MIX POTENTIAL FOR WED NIGHT...REMOVING ANY SNOW MENTION FOR WED DAYTIME. GIVEN THE STRENGTH OF THIS SYSTEM AND THE AMOUNT OF MOISTURE AVAILABLE...STILL THINK CONSIDERABLE WIDESPREAD PRECIP ACCUMULATIONS ARE POSSIBLE WITH STORM TOTAL QPF AMOUNTS IN EXCESS OF ONE INCH LOOKING LIKELY ACROSS MY NORTH...WITH MAYBE CLOSER TO A QUARTER TO HALF AN INCH FURTHER SOUTH. ANY SNOW ACCUMULATIONS SHOULD BE LIMITED DUE TO THE EXPECTED RAIN TO SNOW CHANGEOVER TAKING PLACE TOWARDS THE END OF THIS EVENT WED NIGHT. THIS OF COURSE WILL NEED TO BE MONITORED. WILL CONTINUE WITH THE SPECIAL WEATHER STATEMENT FOR THIS DEVELOPING EVENT IN ADDITION TO THE NPW HEADLINES OUT FOR TODAY. CONTINUED PRECIP CHANCES AND COOL THURS DAYTIME AS MID/UPPER LEVEL TROUGHINESS REMAINS OVER THE NORTHERN PLAINS...THEN DIMINISHING POPS FOR THURS NIGHT. .LONG TERM...FRIDAY THROUGH MONDAY... MAIN FORECAST PROBLEM IN THE DAY 4-5 PERIOD WILL BE MAINLY DAYTIME POPS AND TEMPERATURES. MODELS ARE IN AGREEMENT WITH A NORTHWEST FLOW PATTERN OVER THE AREA FRIDAY AND SATURDAY. MODELS ARE SHOWING SOME INCONSISTENCY OF THE EXACT PLACEMENT OF THE HUDSON BAY LOW...BUT THAT SHOULD HAVE LITTLE EFFECT TO THE EVENTUAL WEATHER ACROSS THE LOCAL AREA. WITH THIS NORTHWEST FLOW PATTERN...WE SHOULD SEE SCATTERED RAIN AND SNOW SHOWERS ON FRIDAY...AND WITH A LITTLE WARMER TEMPERATURES ON SATURDAY...SCATTERED RAIN SHOWERS ON SATURDAY. EACH DAY THESE SHOWERS MAY LINGER INTO THE EARLY EVENING...BUT WILL JUST KEEP A MENTION OF PRECIP DURING THE DAYTIME...AS PREVIOUSLY FORECAST. ONLY SOME MINOR TWEAKS TO TEMPERATURES EACH DAY WITH UPPER 40S TO LOWER 50S FRIDAY...AND MOSTLY 50S ON SATURDAY. MORNING LOW WILL BE IN THE 30S EACH DAY. THESE TEMPERATURES ARE A BIT BELOW NORMAL. LATE IN THE EXTENDED PERIOD...WE TRANSITION INTO MORE OF A ZONAL FLOW BY NEXT WEEK...WHICH SHOULD BRING TEMPERATURES CLOSER TO CLIMATOLOGICAL NORMALS. && .AVIATION... MAIN PROBLEM FOR AVIATION TODAY WILL BE INCREASING SOUTHEAST FLOW...WITH WINDY CONDITIONS DEVELOPING OVER THE SOUTHWEST. THEN LOWER CEILINGS AND PRECIPITATION CHANCES TONIGHT. CURRENTLY...ONLY SOME SCATTERED MID AND HIGH LEVEL CLOUDINESS ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOME LIGHT PRECIPITATION EXTENDS FROM NEAR GGW IN NORTHEAST MONTANA...NORTHEAST INTO SOUTHEAST SASKATCHEWAN. TODAY...SHORTWAVE ROUNDING THE BASE OF THE NORTHWEST U.S. TROUGH WILL MOVE ACROSS THE NORTHERN ROCKIES THROUGH TONIGHT. THIS WILL BRING INCREASING MID AND HIGH LEVEL CLOUDINESS TO THE REGION TODAY...AS WELL AS INCREASING SOUTHEAST TO EAST FLOW AS SURFACE LOW PRESSURE WILL DEVELOP OVER THE NORTHERN HIGH PLAINS IN ADVANCE OF THE APPROACHING UPPER LEVEL IMPULSE. AT THIS TIME IT LOOKS LIKE WE SHOULD BE ABLE TO KEEP A DRY FORECAST TODAY FOR BIS-MOT AND EAST. IN THE WEST WILL PROBABLY BRING A MENTION OF AFTERNOON SHOWERS. TONIGHT...SOUTHEAST TO EAST FLOW WILL CONTINUE TO BRING INCREASING MOISTURE INTO THE AREA AND WILL BRING LOWER CEILINGS AND MORE WIDESPREAD SHOWER ACTIVITY INTO THE WEST THIS EVENING...AND INTO CENTRAL TAF SITES LATE TONIGHT AS THE SURFACE TROUGH MOVES INTO THE WESTERN DAKOTAS BY 12Z WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ018-031>034-040>045. && NH/TWH
Hazardous weather outlook, Apr 27, 4:30 AM MDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 530 AM CDT MON APR 27 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-281030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 530 AM CDT MON APR 27 2009 /430 AM MDT MON APR 27 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SIGNIFICANT SPRING STORM SYSTEM WILL MOVE THROUGH THE NORTHERN PLAINS TUESDAY THROUGH WEDNESDAY NIGHT. CONSIDERABLE PRECIPITATION AMOUNTS ARE POSSIBLE...WITH AN INCREASING POTENTIAL FOR STORM TOTAL LIQUID AMOUNTS IN EXCESS OF ONE INCH FOR MANY PLACES. MOST OF THE PRECIPITATION IS EXPECTED TO REMAIN AS RAIN...BUT MAY MIX WITH OR CHANGE TO SNOW WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS COLDER AIR IS PULLED INTO WESTERN NORTH DAKOTA. STAY TUNED FOR UPDATES ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 28, 3:17 AM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT TUE APR 28 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-282130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 417 AM CDT TUE APR 28 2009 /317 AM MDT TUE APR 28 2009/ ...ANOTHER SPRING STORM TO IMPACT WEST AND CENTRAL NORTH DAKOTA TONIGHT THROUGH EARLY THURSDAY... A SIGNIFICANT SPRING STORM SYSTEM WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT THROUGH THURSDAY MORNING. AS THIS OCCURS...PERIODS OF RAIN ARE EXPECTED TO DEVELOP ACROSS WESTERN TONIGHT...SPREADING EAST AND CONTINUING WEDNESDAY AND WEDNESDAY NIGHT. A FEW THUNDERSTORMS ARE ALSO POSSIBLE ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA ON WEDNESDAY. CURRENT INDICATIONS SUGGEST THAT THE HEAVIEST RAINFALL AMOUNTS WILL OCCUR ACROSS NORTHERN AND EASTERN SECTIONS OF THE AREA...WHERE UPWARDS OF AN INCH OR MORE IS POSSIBLE. LIGHTER AMOUNTS ARE EXPECTED FARTHER SOUTH. THE RAIN MAY END AS A PERIOD OF SNOW ACROSS THE WESTERN PORTION OF THE STATE WEDNESDAY NIGHT INTO THURSDAY MORNING. WHILE THIS REMAINS SOMEWHAT UNCERTAIN...THE CURRENT FORECAST CALLS FOR ONLY VERY LIGHT SNOW ACCUMULATIONS BY THURSDAY MORNING. STAY TUNED FOR UPDATES ON THIS DEVELOPING STORM SYSTEM. KJB
Nearby
Wind Advisories in North Dakota, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.